Alert archive / Washington / Red Flag Warnings in 2020

Red Flag Warning 4, NWS Spokane, WA

July 23, 2020

NWS Spokane, WA issued this red flag warning at Jul 23, 2020, 9:48 AM PDT. It took effect at Jul 24, 2020, 1:00 PM PDT. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jul 23, 2020, 9:48 AM PDT (16:48 UTC)
In effect from
Jul 24, 2020, 1:00 PM PDT
Expired
Jul 24, 2020, 10:00 PM PDT
In force
9 hr
Issued by
NWS Spokane, WA

The text

As transmitted.

913 
WWUS86 KOTX 231648
RFWOTX

URGENT - FIRE WEATHER MESSAGE
National Weather Service Spokane WA
948 AM PDT Thu Jul 23 2020

...DRY AND WINDY TODAY AND AGAIN FRIDAY...

.Breezy to windy conditions will develop today behind a cold front
passage with a second cold front reinforcing the winds on Friday.
Dry air with each cold front will keep relative humidity values at
critical values for the afternoon and early evening hours. Rapid
fire spread will be possible with any new or ongoing fires.

WAZ673-677-240300-
/O.NEW.KOTX.FW.W.0003.200723T2000Z-200724T0300Z/
/O.NEW.KOTX.FW.W.0004.200724T2000Z-200725T0300Z/
East Washington Northern Columbia Basin (Zone 673)-
East Washington Central Cascade Valleys (Zone 677)-
948 AM PDT Thu Jul 23 2020

...RED FLAG WARNING IN EFFECT FROM 1 PM TO 8 PM PDT TODAY AND
FRIDAY FOR WIND AND LOW RELATIVE HUMIDITY FOR WENATCHEE VALLEY AND
NORTHERN COLUMBIA BASIN IN EASTERN WASHINGTON...

The National Weather Service in Spokane has issued a Red Flag
Warning for wind and low relative humidity, which is in effect
from 1 PM this afternoon to 8 PM PDT this evening. A Red Flag
Warning has also been issued from 1 PM to 8 PM PDT Friday.

* Affected Area: Fire Weather Zone 673 East Washington Northern 
  Columbia Basin (Zone 673) and Fire Weather Zone 677 East 
  Washington Central Cascade Valleys (Zone 677).

* Winds: West 10 to 20 mph with gusts up to 30 mph.

* Relative Humidities: 14 to 23 percent this afternoon and evening
  and drier Friday afternoon to between 12 and 20 percent.

* Impacts: The combination of gusty winds and low humidity will 
  bring the potential for rapid fire growth through fine fuels 
  and dry grasses.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now....or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$
6 follow-up statements
072 
WWUS86 KOTX 232133
RFWOTX

URGENT - FIRE WEATHER MESSAGE
National Weather Service Spokane WA
233 PM PDT Thu Jul 23 2020

...DRY AND WINDY INTO EVENING AND AGAIN FRIDAY...

.Breezy to windy conditions will develop this afternoon behind a 
cold front passage with a second cold front reinforcing the winds 
on Friday. Dry air with each cold front will keep relative 
humidity values at critical values for the afternoon and early 
evening hours. Rapid fire spread will be possible with any new or 
ongoing fires.

WAZ676-240545-
/O.EXA.KOTX.FW.W.0003.000000T0000Z-200724T0300Z/
/O.EXA.KOTX.FW.W.0004.200724T2000Z-200725T0300Z/
East Washington South Central Cascade Valleys (Zone 676)-
233 PM PDT Thu Jul 23 2020

...RED FLAG WARNING IN EFFECT UNTIL 8 PM PDT THIS EVENING AND
AGAIN FRIDAY FOR WIND AND LOW RELATIVE HUMIDITY FOR KITTITAS 
VALLEY INCLUDING ELLENSBURG...


The National Weather Service in Spokane has issued a Red Flag
Warning for wind and low relative humidity, which is in effect
until 8 PM PDT this evening. A Red Flag Warning has also been
issued from 1 PM to 8 PM PDT Friday.

* Affected Area: Fire Weather Zone 676 East Washington South 
  Central Cascade Valleys (Zone 676).

* Winds: Northwest 15 to 25 mph with gusts up to 40 mph espcially
  in the Kittitas valley.

* Relative Humidities: 12 to 25 percent.

* Impacts: The combination of gusty winds and low humidity will 
  bring the potential for rapid fire growth through fine fuels 
  and dry grasses.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now....or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$

WAZ673-677-240545-
/O.CON.KOTX.FW.W.0003.000000T0000Z-200724T0300Z/
/O.CON.KOTX.FW.W.0004.200724T2000Z-200725T0300Z/
East Washington Northern Columbia Basin (Zone 673)-
East Washington Central Cascade Valleys (Zone 677)-
233 PM PDT Thu Jul 23 2020

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING
AND AGAIN FRIDAY FOR WIND AND LOW RELATIVE HUMIDITY FOR WENATCHEE
VALLEY AND NORTHERN COLUMBIA BASIN IN EASTERN WASHINGTON...

* Affected Area: Fire Weather Zone 673 East Washington Northern 
  Columbia Basin (Zone 673) and Fire Weather Zone 677 East 
  Washington Central Cascade Valleys (Zone 677).

* Winds: West 10 to 20 mph with gusts up to 30 mph.

* Relative Humidities: 12 to 19 percent.

* Impacts: The combination of gusty winds and low humidity will 
  bring the potential for rapid fire growth through fine fuels 
  and dry grasses.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now....or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$
150 
WWUS86 KOTX 240252
RFWOTX

URGENT - FIRE WEATHER MESSAGE
National Weather Service Spokane WA
752 PM PDT Thu Jul 23 2020

...DRY AND WINDY AGAIN FRIDAY...

.Breezy to windy conditions will continue Friday afternoon with a
second cold front reinforcing the winds. Dry air with the cold 
front will keep relative humidity values at critical values for 
the afternoon and early evening hours. Rapid fire spread will be 
possible with any new or ongoing fires.

WAZ673-676-677-241100-
/O.EXP.KOTX.FW.W.0003.000000T0000Z-200724T0300Z/
/O.CON.KOTX.FW.W.0004.200724T2000Z-200725T0300Z/
East Washington Northern Columbia Basin (Zone 673)-
East Washington South Central Cascade Valleys (Zone 676)-
East Washington Central Cascade Valleys (Zone 677)-
752 PM PDT Thu Jul 23 2020

...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM TO 8 PM PDT
FRIDAY FOR WIND AND LOW RELATIVE HUMIDITY FOR WENATCHEE VALLEY
AND NORTHERN COLUMBIA BASIN IN EASTERN WASHINGTON...

* Affected Area: Fire Weather Zone 673 East Washington Northern 
  Columbia Basin (Zone 673), Fire Weather Zone 676 East 
  Washington South Central Cascade Valleys (Zone 676) and Fire 
  Weather Zone 677 East Washington Central Cascade Valleys (Zone 
  677).

* Winds: West 10 to 20 mph with gusts up to 30 mph, except 15 to
  25 mph with gusts up to 40 mph in the Kittitas Valley.

* Relative Humidities: 12 to 23 percent.

* Impacts: The combination of gusty winds and low humidity will 
  bring the potential for rapid fire growth through fine fuels 
  and dry grasses.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now....or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$
885 
WWUS86 KOTX 241000
RFWOTX

URGENT - FIRE WEATHER MESSAGE
National Weather Service Spokane WA
300 AM PDT Fri Jul 24 2020

...DRY AND WINDY TODAY...

.Breezy to windy conditions will continue this afternoon with a 
second cold front reinforcing the winds. Dry air with the cold 
front will keep relative humidity values at critical values for 
the afternoon and early evening hours. Rapid fire spread will be 
possible with any new or ongoing fires.

WAZ684-250000-
/O.EXA.KOTX.FW.W.0004.200724T2000Z-200725T0300Z/
East Washington Okanogan/Methow Valleys (Zone 684)-
300 AM PDT Fri Jul 24 2020

...RED FLAG WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 8 PM
PDT THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR EAST 
WASHINGTON OKANOGAN AND METHOW VALLEYS...

The National Weather Service in Spokane has issued a Red Flag
Warning for wind and low relative humidity, which is in effect
from 1 PM this afternoon to 8 PM PDT this evening.

* Affected Area: Fire Weather Zone 684 East Washington 
  Okanogan/Methow Valleys (Zone 684).

* Winds: Northwest 12 to 17 mph with gusts up to 25 mph.

* Relative Humidities: 14 to 23 percent.

* Impacts: The combination of gusty winds and low humidity will 
  bring the potential for rapid fire growth through fine fuels 
  and dry grasses.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now....or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$

WAZ674-250000-
/O.EXA.KOTX.FW.W.0004.200724T2000Z-200725T0300Z/
East Washington Palouse and Spokane Area (Zone 674)-
300 AM PDT Fri Jul 24 2020

...RED FLAG WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 8 PM
PDT THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR 
EAST WASHINGTON PALOUSE AND SPOKANE AREA...

The National Weather Service in Spokane has issued a Red Flag
Warning for wind and low relative humidity, which is in effect
from 1 PM this afternoon to 8 PM PDT this evening.

* Affected Area: Fire Weather Zone 674 East Washington Palouse 
  and Spokane Area (Zone 674).

* Winds: Southwest around 15 mph with gusts up to 25 mph.

* Relative Humidities: 14 to 22 percent.

* Impacts: The combination of gusty winds and low humidity will 
  bring the potential for rapid fire growth through fine fuels 
  and dry grasses.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now....or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$

WAZ673-676-677-250000-
/O.CON.KOTX.FW.W.0004.200724T2000Z-200725T0300Z/
East Washington Northern Columbia Basin (Zone 673)-
East Washington South Central Cascade Valleys (Zone 676)-
East Washington Central Cascade Valleys (Zone 677)-
300 AM PDT Fri Jul 24 2020

...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO
8 PM PDT THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR 
EAST WASHINGTON CASCADE VALLEYS AND NORTHERN COLUMBIA BASIN IN 
EASTERN WASHINGTON...

* Affected Area: Fire Weather Zone 673 East Washington Northern 
  Columbia Basin (Zone 673), Fire Weather Zone 676 East 
  Washington South Central Cascade Valleys (Zone 676) and Fire 
  Weather Zone 677 East Washington Central Cascade Valleys (Zone 
  677).

* Winds: West 12 to 18 mph with gusts up to 30 mph, except 15 to 
  25 mph with gusts up to 40 mph in the Kittitas Valley.

* Relative Humidities: 12 to 28 percent.

* Impacts: The combination of gusty winds and low humidity will 
  bring the potential for rapid fire growth through fine fuels 
  and dry grasses.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now....or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$
666 
WWUS86 KOTX 242241
RFWOTX

URGENT - FIRE WEATHER MESSAGE
National Weather Service Spokane WA
341 PM PDT Fri Jul 24 2020

...DRY AND WINDY TODAY...

.Breezy to windy conditions will continue into the early evening.
Humidity levels of 15 to 20 percent will be common this afternoon
with winds between 10 and 20 mph along with stronger gusts. Rapid
fire spread will be possible with any new or ongoing fires.

WAZ673-676-677-250300-
/O.CON.KOTX.FW.W.0004.000000T0000Z-200725T0300Z/
East Washington Northern Columbia Basin (Zone 673)-
East Washington South Central Cascade Valleys (Zone 676)-
East Washington Central Cascade Valleys (Zone 677)-
341 PM PDT Fri Jul 24 2020

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING
FOR WIND AND LOW RELATIVE HUMIDITY FOR EAST WASHINGTON CASCADE
VALLEYS AND NORTHERN COLUMBIA BASIN IN EASTERN WASHINGTON...

* Affected Area: Fire Weather Zone 673 East Washington Northern 
  Columbia Basin (Zone 673), Fire Weather Zone 676 East 
  Washington South Central Cascade Valleys (Zone 676) and Fire 
  Weather Zone 677 East Washington Central Cascade Valleys (Zone 
  677).

* Winds: West 15 to 18 mph with gusts up to 30 mph, except 15 to 
  25 mph with gusts up to 40 mph in the Kittitas Valley.

* Relative Humidities: 12 to 22 percent.

* Impacts: The combination of gusty winds and low humidity will 
  bring the potential for rapid fire growth through fine fuels 
  and dry grasses.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now....or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$

WAZ684-250300-
/O.CON.KOTX.FW.W.0004.000000T0000Z-200725T0300Z/
East Washington Okanogan/Methow Valleys (Zone 684)-
341 PM PDT Fri Jul 24 2020

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING
FOR WIND AND LOW RELATIVE HUMIDITY FOR EAST WASHINGTON OKANOGAN
AND METHOW VALLEYS...

* Affected Area: Fire Weather Zone 684 East Washington 
  Okanogan/Methow Valleys (Zone 684).

* Winds: Northwest 12 to 17 mph with gusts up to 25 mph.

* Relative Humidities: 14 to 19 percent.

* Impacts: The combination of gusty winds and low humidity will 
  bring the potential for rapid fire growth through fine fuels 
  and dry grasses.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now....or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$

WAZ674-250300-
/O.CON.KOTX.FW.W.0004.000000T0000Z-200725T0300Z/
East Washington Palouse and Spokane Area (Zone 674)-
341 PM PDT Fri Jul 24 2020

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING
FOR WIND AND LOW RELATIVE HUMIDITY FOR EAST WASHINGTON PALOUSE
AND SPOKANE AREA...

* Affected Area: Fire Weather Zone 674 East Washington Palouse 
  and Spokane Area (Zone 674).

* Winds: Southwest 15 to 18 mph with gusts up to 25 mph.

* Relative Humidities: 15 to 20 percent.

* Impacts: The combination of gusty winds and low humidity will 
  bring the potential for rapid fire growth through fine fuels 
  and dry grasses.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now....or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$
783 
WWUS86 KOTX 250254
RFWOTX

URGENT - FIRE WEATHER MESSAGE
National Weather Service Spokane WA
754 PM PDT Fri Jul 24 2020

...DRY AND WINDY TODAY...

.Breezy to windy conditions will continue into the early evening.
Humidity levels are quickly rebounding across the region. Rapid 
fire spread will be possible with any new or ongoing fires.

WAZ673-676-677-250400-
/O.EXP.KOTX.FW.W.0004.000000T0000Z-200725T0300Z/
East Washington Northern Columbia Basin (Zone 673)-
East Washington South Central Cascade Valleys (Zone 676)-
East Washington Central Cascade Valleys (Zone 677)-
754 PM PDT Fri Jul 24 2020

...RED FLAG WARNING WILL EXPIRE AT 8 PM PDT THIS EVENING FOR WIND
AND LOW RELATIVE HUMIDITY FOR EAST WASHINGTON CASCADE VALLEYS AND
NORTHERN COLUMBIA BASIN IN EASTERN WASHINGTON...

The threat for critical fire weather conditions has diminished as
relative humidities have risen to 25 to 35 percent this evening. 
Breezy winds will continue overnight with gusts 15 to 25 mph.

$$

WAZ684-250400-
/O.EXP.KOTX.FW.W.0004.000000T0000Z-200725T0300Z/
East Washington Okanogan/Methow Valleys (Zone 684)-
754 PM PDT Fri Jul 24 2020

...RED FLAG WARNING WILL EXPIRE AT 8 PM PDT THIS EVENING FOR WIND
AND LOW RELATIVE HUMIDITY FOR EAST WASHINGTON OKANOGAN AND METHOW
VALLEYS...

The threat for critical fire weather conditions has diminished as
relative humidities have risen to 20 to 30 percent this evening. 
Breezy winds will continue overnight with gusts 15 to 25 mph.

$$

WAZ674-250500-
/O.EXT.KOTX.FW.W.0004.000000T0000Z-200725T0500Z/
East Washington Palouse and Spokane Area (Zone 674)-
754 PM PDT Fri Jul 24 2020

...RED FLAG WARNING NOW IN EFFECT UNTIL 10 PM PDT THIS EVENING
FOR WIND AND LOW RELATIVE HUMIDITY FOR EAST WASHINGTON PALOUSE
AND SPOKANE AREA...

* Affected Area: Fire Weather Zone 674 East Washington Palouse and
  Spokane Area (Zone 674) mainly for western portion of Whitman
  County.

* Winds: West 14 to 18 mph.

* Relative Humidities: 14 to 22 percent.

* Impacts: The combination of gusty winds and low humidity will 
  bring the potential for rapid fire growth through fine fuels 
  and dry grasses.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now....or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$
668 
WWUS86 KOTX 250452
RFWOTX

URGENT - FIRE WEATHER MESSAGE
National Weather Service Spokane WA
952 PM PDT Fri Jul 24 2020

WAZ674-250600-
/O.EXP.KOTX.FW.W.0004.000000T0000Z-200725T0500Z/
East Washington Palouse and Spokane Area (Zone 674)-
952 PM PDT Fri Jul 24 2020

...RED FLAG WARNING WILL EXPIRE AT 10 PM PDT THIS EVENING FOR WIND
AND LOW RELATIVE HUMIDITY FOR EAST WASHINGTON PALOUSE AND SPOKANE
AREA...

The threat for critical fire weather conditions has diminished as
relative humidities have risen to 25 to 35 percent this evening.
Breezy winds will continue to decrease overnight with gusts up to
15 mph.


$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Spokane, WA wrote its last area forecast discussion before this red flag warning went out at Jul 23, 4:21 AM PDT, 5 hours 27 minutes earlier.

Area forecast discussion, Jul 23, 4:21 AM PDT, 5 hours 27 minutes before
Area Forecast Discussion
National Weather Service Spokane WA
421 AM PDT Thu Jul 23 2020

.SYNOPSIS...
A mostly dry cold front passage will bring cooler temperatures to
the Inland Northwest Today through Saturday. There will also be
chance for thunderstorms over extreme southeastern Washington and
into the south Idaho Panhandle this morning. The heat returns
early next week, with highs back into the mid 90s to near 100 for
at least Monday and Tuesday.

&&

.DISCUSSION...

Today through Friday night: Elevated moisture and instability ahead
of an incoming upper level trof may result in some early morning
convection today east of a line from Colfax, Washington to Clark
Fork, Idaho otherwise, the trof passage itself will bring gusty
winds and low relative humidity to the Cascade Gaps and the lowlands
east of it including the Wenatchee and Waterville Plateau over the
Columbia basin to include the Spokane area and the Washington
Palouse. This general trof pattern will maintain its positioning and
be reinforced by disturbances dropping down from British Columbia
into it, therefore the forecast continues to depict rather breezy
conditions with a subtle cooling trend rather than anything in the
way of precipitation which will keep fire weather concerns elevated
for those same locations. /Pelatti

Saturday to Wednesday: Dry weather and seasonal temperatures
start the period. Yet conditions warm up into next week as a ridge
builds and there remains little chance for precipitation.
Saturday an exiting trough keeps temperatures close to normal,
with otherwise dry air. Sunday into Monday a ridge builds in from
the west, before it starts east as the next trough deepens off the
coast. This evolution will lead to milder air being pumped into
the region and temperature warming into Tuesday, before they dip
slightly Wednesday. Temperatures are expected to rise to the 90s
to low 100s Monday and Tuesday, which may impact anyone who plans
to be outside. Additionally some clouds will increase between
late Monday and Wednesday largely over the SE CWA, as some
disturbances ride in on the southwest flow ahead of the offshore
trough. We will have to watch for some risk for showers/t-storms
around the Blues, Camas Prairie into the central Panhandle Tuesday
and Wednesday afternoon with these disturbances. Yet once again
the threat remains rather limited, so it is barely included in
the forecast and mainly around Wednesday PM. Winds will be
relatively light through Monday, then some slight breeziness
enters the picture especially near the Cascades gaps. /Cote'

&&

.AVIATION...
12Z TAFS: VFR conditions are expected to continue for all TAF
sites. Breezy winds are expected for most TAF sites as a trof of
low pressure moves over the aviation area today. A small chance of
morning thunderstorms from now til 18Z remains in place east of a
Lewiston to Lookout Pass line and as such is not expected to
impact TAF sites.  /Pelatti

&&

.PRELIMINARY POINT TEMPS/POPS...
Spokane        84  52  81  51  83  53 /   0   0   0   0   0   0
Coeur d'Alene  82  54  79  50  80  51 /  10   0   0   0   0   0
Pullman        81  49  79  48  78  48 /  10   0   0   0   0   0
Lewiston       88  59  87  58  86  57 /  10   0   0   0   0   0
Colville       86  53  82  48  83  49 /   0   0   0   0   0   0
Sandpoint      81  51  77  49  79  50 /   0   0   0   0   0   0
Kellogg        78  55  76  53  76  53 /  10   0   0   0   0   0
Moses Lake     89  55  87  52  88  56 /   0   0   0   0   0   0
Wenatchee      87  60  82  55  86  61 /   0   0   0   0   0   0
Omak           89  58  84  55  87  59 /   0   0   0   0   0   0

&&

.OTX WATCHES/WARNINGS/ADVISORIES...
ID...None.
WA...None.

&&
Hazardous weather outlook, Jul 23, 4:45 AM PDT, 5 hours 3 minutes before
Hazardous Weather Outlook
National Weather Service Spokane WA
445 AM PDT Thu Jul 23 2020

IDZ002-003-WAZ033>036-041-042-044-241145-
Coeur d'Alene Area-Idaho Palouse-Washington Palouse-
Moses Lake Area-Upper Columbia Basin-Spokane Area-Wenatchee Area-
East Slopes Northern Cascades-Waterville Plateau-
445 AM PDT Thu Jul 23 2020

This Hazardous Weather Outlook is for portions of North Idaho...
Central Washington...East Central Washington...North Central
Washington...Northeast Washington and Southeast Washington.

.DAY ONE...TODAY AND TONIGHT

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

Breezy winds and low relative humidity may contribute to fire
spread with any new or existing grass and brush fires through
Friday.

IDZ001-004-026-027-WAZ031-032-037-038-043-241145-
Northern Panhandle-Central Panhandle Mountains-Lewiston Area-
Lewis and Southern Nez Perce Counties-Northeast Blue Mountains-
Lower Garfield and Asotin Counties-Northeast Mountains-
Okanogan Highlands-Okanogan Valley-
445 AM PDT Thu Jul 23 2020

This Hazardous Weather Outlook is for portions of North Idaho...
North Central Idaho...North Central Washington...Northeast
Washington and Southeast Washington.

.DAY ONE...TODAY AND TONIGHT

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

No hazardous weather is expected at this time.

The office that day

Everything else NWS Spokane, WA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 23, 9:48 AM PDTRed Flag WarningOTX10 hr

Nearby

Red Flag Warnings in Washington, 2020Every red flag warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.